Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1732
Full metadata record
DC FieldValueLanguage
dc.contributor.authorÖzbudak, Ferruh-
dc.contributor.authorSaygı, Zülfükar-
dc.date.accessioned2019-07-04T14:19:45Z
dc.date.available2019-07-04T14:19:45Z
dc.date.issued2014-11
dc.identifier.citationÖzbudak, F., & Saygı, Z. (2014). On the exact number of solutions of certain linearized equations. Designs, codes and cryptography, 73(2), 457-468.en_US
dc.identifier.issn0925-1022
dc.identifier.urihttps://doi.org/10.1007/s10623-014-9942-8-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1732-
dc.description.abstractIn this note we have revisited some of the results of Trachtenberg (On the cross-correlation functions of maximal linear sequences, Ph.D. thesis, University of Southern California, Los Angeles, 1970), which are directly related with the number of solutions of some special linearized polynomials over finite fields. In some cases we give improvements. Also, we give some results on the exact number of solutions of certain linearized equations depending on the coefficients of that equation.en_US
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.relation.ispartofDesigns Codes And Cryptographyen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectLinearized equationsen_US
dc.subjectLinearized polynomialsen_US
dc.subjectFinite fieldsen_US
dc.titleOn the exact number of solutions of certain linearized equationsen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume73
dc.identifier.issue2
dc.identifier.startpage457
dc.identifier.endpage468
dc.relation.tubitakinfo:eu-repo/grantAgreement/TÜBİTAK/TBAG/109T344en_US
dc.authorid0000-0002-7575-3272-
dc.identifier.wosWOS:000339826100013en_US
dc.identifier.scopus2-s2.0-84905247432en_US
dc.institutionauthorSaygı, Zülfükar-
dc.identifier.doi10.1007/s10623-014-9942-8-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record

CORE Recommender

Page view(s)

26
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.